# SDR 2024FA0000672

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: General aviation
- Aircraft: N2HL
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20631
- Aircraft time: 2,534 hours, 1,539 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Link
- Part number: 1005701015001
- Condition: Corroded
- Location: Zone 600
- Part time: 2,534 hours, 1,539 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING 96-MONTH INSPECTION TASK 57-10-00-202, DETAILED INSPECTION OF THE WING-TO-FUSELAGE ATTACHMENT FITTINGS, FOUND EVIDENCE OF CORROSION ON THE AFT R/H WING TO FUSELAGE ATTACHMENT LINK LOWER SPHERICAL BEARING. SUBMITTED SRPSA TO BOMBARDIER FOR DISPOSITION. REMOVED AND REPLACED THE R/H AFT WING TO FUSELAGE LINK USING BOMBARDIER REFERENCE INSTRUCTION LETTER (RIL) BD-0118 R2 FS586.670 WING TO FUSE ATTACHMENT - ZERO 1LOAD PROCEDURE DATED 12 AUG 2024.
